# SDR TWAA9911403

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE AT SEAT ROWS 1 AND 2, LEFT SIDE OF CABIN.  ATTACHED LOOSE WIRE TO THE LIGHT SOCKET AT ROW 2, LT SIDE OF CABIN.  CHECK-C 6-30-99 LAX.
